Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having spotting, cramps, hot flashes, dizziness. Pregnancy test negative. Reason for symptoms?

So December 6 was my period completely normal so two weeks later like around Christmas I start to spot n get bad cramps so I went to see my doc when the spotting occurred She tested for everything and said I m fine my period is now about 8 days late when I totwo Test they were negative now I m starting to get hot flashes and Slight dizziness what do you think is going on I m freaking out!
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
As your pregnancy tests are negative, you are having some kind of hormonal imbalance.
Could be age related, stress, anxiety, weight fluctuations.
Could be due to intake of medications, hormonal pills etc, or thyroid or other hormone dysfunction.
It could also indicate some pathology in the uterus or ovaries.
Please consult a gynecologist and have a complete physical and laboratory check up
take care.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor